# SDR COMA9630155

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 6120 · Propeller Controlling System
- Part: Computer
- Part number: 8542M2
- Condition: Malfunction
- Location: Auto Coarsen Sys
- Part time: 13,165 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AUTO COARSEN WARNING ON CWP DURING TAKEOFF.  REPLACED THE AUTO COARSEN COMPUTER.
